# SDR 97ZZZX4436

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1087M
- Make and model: Mooney M20M
- Aircraft serial: 270047
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D6199
- Condition: Cracked
- Location: Spinner
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPINNER BULKHEAD CRACKED ALL THE WAY AROUND AT RADIUS OF BACKPLATE AND ATTACHING HUB.  SUSPECT CAUSE IS INSUFFICIENT SHIMMING AT FRONT BULKHEAD ALLOWING NOSE OF SPINNER TO WOBBLE AND STRESS BACKPLATE.  SEARCH OF AIRCRAFT RECORDS LISTS TWO PREVIOUS FAILURES AT 681.5 HOURS AND 1,125.6 HOURS.  AIRCRAFT TOTAL TIME 1,218.7 HOURS.
